# SDR ASAA2012081992756

- Difficulty date: August 1, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 6,304 hours, 1,981 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276030
- Condition: Broken
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE LOOP B DOES NOT TEST.  FOUND RT CORE LOOP TERMINAL BROKE. R & R NR 1 ENGINE CORE FIRE DETECTION HARNESS GROUND VERIFICATION SUCCESSFUL.
